Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 19, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jun 4, 2017, 3:12 PM CDT for Fort Bend County, Harris County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2017, 3:12 PM CDT (20:12 UTC)
- Expired
- Jun 4, 2017, 5:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 61 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:30 PM CDT | FLASH FLOOD | 2 Wsw Bunker Hill Villa, TX | MULTIPLE WATER RESCUES ACROSS THE SW SIDE OF HOUSTON INCLUDING WESTCHASE... BRIARFOREST... MEMORIAL CITY AREAS VIA THE HOUSTON FIRE DEPT INCIDENT TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1499 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WGUS54 KHGX 042012
FFWHGX
TXC157-201-042215-
/O.NEW.KHGX.FF.W.0019.170604T2012Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
312 PM CDT SUN JUN 4 2017
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Northeastern Fort Bend County in southeastern Texas...
Central Harris County in southeastern Texas...
* Until 515 PM CDT.
* At 310 PM CDT, trained weather spotters reported showers and
thunderstorms producing very heavy rain across the warned area.
Two to three inches of rain have already fallen, and an additional
2 to 4 inches are possible. Flash flooding is expected, especially
in the Sugar Land and Mission Bend areas.
* Some locations that will experience flooding include...
Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
West University Place, Jersey Village, Hunters Creek Village,
Bunker Hill Village, Piney Point Village, Northside / Northline,
Greenway / Upper Kirby Area, Spring Branch North, Greater Heights,
Town West, Memorial Park, Spring Branch West, First Colony, Spring
Valley and Afton Oaks / River Oaks Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
2981 9561 3006 9559
$$3 follow-up statements
057
WGUS74 KHGX 042030
FFSHGX
Flash Flood Statement
National Weather Service Houston/Galveston TX
330 PM CDT SUN JUN 4 2017
TXC157-201-042215-
/O.CON.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
330 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN FORT BEND AND CENTRAL HARRIS COUNTIES...
At 326 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. More than
three inches of rain have already fallen between the Sugar Land and
Spring Branch areas, and an additional 2 to 4 inches of rain is
possible which could lead to additional flash flooding.
Some locations that may experience heavy rain and flooding include...
Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
West University Place, Jersey Village, Hunters Creek Village, Bunker
Hill Village, Piney Point Village, Northside / Northline, Greenway /
Upper Kirby Area, Spring Branch North, Greater Heights, Town West,
Memorial Park, Spring Branch West, First Colony, Spring Valley and
Afton Oaks / River Oaks Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
2981 9561 3006 9559
$$553
WGUS74 KHGX 042120
FFSHGX
Flash Flood Statement
National Weather Service Houston/Galveston TX
420 PM CDT SUN JUN 4 2017
TXC157-201-042215-
/O.CON.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
420 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN FORT BEND AND CENTRAL HARRIS COUNTIES...
At 416 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain are gradually moving eastward and
out of the warned area. Rainfall totals of 2 to 4 inches have caused
flash flooding, and rainfall rates of 1 to 2 inches per hour
continue to fall across the southern half of the area. If this trend
persists, additional flash flood warnings might be needed. Where
the heaviest rains have ended, expect water to slowly recede.
Some locations that will experience flooding include...
Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
West University Place, Jersey Village, Hunters Creek Village, Bunker
Hill Village, Piney Point Village, Northside / Northline, Greenway /
Upper Kirby Area, Spring Branch North, Greater Heights, Town West,
Memorial Park, Spring Branch West, First Colony, Spring Valley and
Afton Oaks / River Oaks Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
2981 9561 3006 9559
$$340
WGUS74 KHGX 042212
FFSHGX
Flash Flood Statement
National Weather Service Houston/Galveston TX
512 PM CDT SUN JUN 4 2017
TXC157-201-042220-
/O.EXP.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
512 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN FORT BEND AND CENTRAL
HARRIS COUNTIES WILL EXPIRE AT 515 PM CDT...
The heaviest rain has moved off to the east. Any remaining flood
waters are slowly receding, and flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
2981 9561 3006 9559
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 12:44 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 4, 12:44 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 1244 PM CDT Sun Jun 4 2017 .AVIATION... Beginning to see SHRA/TSRA development generally to the west of our inland TAF sites, and expect this activity to continue to develop and slowly expand eastward across the area this afternoon. 18Z TAFs have VCTS through early this evening with lingering VCSH into the late evening hours. Could see a brief break overnight, but anticipate possible SHRA/TSRA formation during the overnight hours and on into tomorrow morning as a mid/upper level disturbance moves across the area. MVFR/IFR ceilings and visibilites will be possible in and near the SHRA/TSRA activity. 42 && .PREV DISCUSSION... /ISSUED 1052 AM CDT Sun Jun 4 2017/ DISCUSSION... Torrential rainfall focused along low level convergence from near Freeport to Galveston across Chambers to around Winnie. Rainfall rates at the Causeway peaked around 4.25"/hr. Radar storm totals showing a swath of 3 to 7 inches across this area with high water on roads. 2 sites reporting 7.1"+ just south of Winnie. Outflow boundary from storms in Harris pushing southward but slowing and daytime heating starting to kick in back in the rain cooled cloud free areas over the west and northwest half of the area. The axis of heavy rain may push out into the Gulf waters but will still be active for a few more hours. Then expecting storms to popcorn up across the area with greater concentration probably focused over the southwestern areas mid to late afternoon. Made adjustments to current forecast for these trends. Temperatures could be a bust given nature of storms and capability for cool outflow to redevelop inland. Slight threat of waterspouts in the nearshore waters the next few hours along with heavy rainfall and restricted visibilities. 45 PREV DISCUSSION... /ISSUED 424 AM CDT Sun Jun 4 2017/ DISCUSSION... At 3 AM, strong convection continues to develop over the northern half of the CWA with another line of developing storms near the coast. Rainfall intensity has begun to increase and rainfall totals since midnight are between 1.5 and 2.5 inches across Burleson, Brazos, Grimes and Walker counties. There is a trough of low pressure or remnant outflow boundary that extends across east central Texas down into south central Texas and this feature appears to be the focus for tonight's activity. Short term guidance pushes this area east and focuses much of the precipitation along the coast this morning and offshore this afternoon. Subsidence in the wake of this system could leave much of SE TX dry for the late morning/early afternoon until heating triggers additional shra/tsra late this afternoon and evening. Convective temperatures today are low, roughly between 81 and 83 degrees. Think most areas will receive rain at some point today so will go with likely PoPs. The upper trough currently over West Texas will slide east tonight. SE TX looks to be in a favorable position for rain later tonight into early Monday but PW values drop to around 1.70 inches. Will maintain high end chance PoPs for now. Storm motion progged to be a bit faster than previously thought and motion today should be between 10 knots and around 5 to 10 knots on Monday. Models are trending much drier on Monday. PW values for much of the day are between 1.5 and 1.6 inches before increasing to 1.90 inches between 18-21z. Convective temps are around 84 degrees so daytime heating should again trigger afternoon convection. The upper level trough axis will push east of the region Monday night. Not really seeing a trigger but the proximity of the upper trough, a weak cold front and PW values near 1.70 inches is enough to maintain rain chances. Still not liking rain chances on Tuesday since SE TX will lie on the west side of the upper trough and a weak cold front will have already crossed the region but both the GFS and ECMWF bring a weak vort lobe south on the backside of the departing trough. Convective temps are in the mid 80s and there might be enough heating coupled with the vort to generate some storms on Tuesday afternoon. Fcst soundings actually show a bit of instability with CAPE over 3000 and an inverted V beneath 850 mb. Conditions improve Wed-Sat with drier air working into SE TX. A large diurnal range in temperatures can be expected. Sfc dew points could be in the 50s over parts of the area on Thursday. The latter half of the week should feature dry cool mornings and warm and not so humid afternoons. Moisture make a rapid return Friday night into Saturday with dew points back into the lower 70s by Saturday night. 850 temps warm over the weekend as well with sfc high temps back into the lower 90s. 43 MARINE... An upper low over the Southern Plains will keep good chances for showers and thunderstorms over the marine areas today and Monday. Long period swells of 3 to 5 feet over the offshore waters are expected today. Otherwise, for the most part light to moderate winds are expected; although, stronger winds and elevated seas will be possible in thunderstorms today and again on Monday. A frontal boundary is then expected to move off of the coast and swing the onshore winds around to offshore Monday night or Tuesday morning. A northeasterly wind flow pattern is then expected to set up during the mid week period with onshore winds finally returning by around late Thursday. Winds are not expected to reach caution or advisory criteria during the mid or late week period. && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 85 71 86 71 88 / 50 50 60 30 20 Houston (IAH) 87 73 88 72 88 / 50 50 60 40 40 Galveston (GLS) 86 77 86 79 88 / 90 50 60 40 40 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && Discussion...45 Aviation/Marine...42
Hazardous weather outlook, Jun 4, 5:13 AM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 513 AM CDT Sun Jun 4 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-051015- Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend- Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda- Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington- Wharton- 513 AM CDT Sun Jun 4 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight A slow moving upper level disturbance will bring periods of showers and thunderstorms to the region today. Some of the rain will be locally heavy and minor flooding will be possible. Some of the stronger storms could produce a brief funnel cloud, frequent cloud to ground lightning and wind gusts around 35 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday An upper level disturbance will bring scattered showers and thunderstorms to the region. Some of the storms could again produce locally heavy rain and minor flooding. The stronger storms could again produce brief gusty winds. A chance of thunderstorms will linger on Tuesday with again the stronger storms capable of producing gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ330-335-350-355-370-375-051015- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 513 AM CDT Sun Jun 4 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Swells propagating into the coastal waters will produce wave heights near or just above 5 feet in the offshore waters. Mariners should prepare for locally rough seas due to the swells and also from thunderstorms producing variable and gusty winds and frequent lightning. Waterspouts may be possible this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 4, 11:19 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1119 AM CDT SUN JUN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD 3 S WINNIE 29.77N 94.38W
06/04/2017 CHAMBERS TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS CAR FLOODED ON HIGHWAY 124 AND
IMPASSABLE.
&&
EVENT NUMBER HGX1700275
KPSpecial weather statement, Jun 4, 2:10 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
210 PM CDT SUN JUN 4 2017
TXZ211-212-042000-
Waller TX-Austin TX-
210 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUSTIN AND
SOUTHWESTERN WALLER COUNTIES UNTIL 300 PM CDT...
At 208 PM CDT, Doppler radar was tracking a line of strong
thunderstorms between Cat Spring and Sealy, moving east at 10 to 15
mph.
Very heavy rainfall is likely with these storms, and dime size hail
along with wind gusts in excess of 40 mph will be possible.
Locations impacted include...
Sealy, Wallis, San Felipe and Pattison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.
&&
LAT...LON 2969 9626 2987 9632 2995 9600 2978 9598
2973 9604 2968 9606 2961 9607
TIME...MOT...LOC 1908Z 261DEG 14KT 2980 9621Special weather statement, Jun 4, 2:33 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
233 PM CDT SUN JUN 4 2017
TXZ212-213-042015-
Waller TX-Harris TX-
233 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLER AND WEST
CENTRAL HARRIS COUNTIES UNTIL 315 PM CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Katy, moving east at 10 TO 15 mph.
Very heavy rainfall is likely with this storm, and dime size hail
along with wind gusts in excess of 40 mph will be possible.
Locations impacted include...
Katy, Jersey Village, Bunker Hill Village, Spring Branch West,
Addicks Park Ten, Spring Branch North, northeastern Eldridge / West
Oaks, Briar Forest, Cypress, Westbranch, Addicks and Memorial.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.
&&
LAT...LON 2977 9590 2987 9592 3002 9561 2974 9554
2979 9583
TIME...MOT...LOC 1932Z 258DEG 8KT 2983 9578Local storm report, Jun 4, 3:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 PM CDT SUN JUN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FLASH FLOOD SUGAR LAND 29.62N 95.62W
06/04/2017 FORT BEND TX TRAINED SPOTTER
BARROWGATE DRIVE IN SUGARLAND FLOODED AND IMPASSABLE TO
ALL BUT HIGH PROFILE VEHICLES.
&&
EVENT NUMBER HGX1700276
KPThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Special Weather Statement | HGX | Grimes | 50 min |
| Jun 3, 8:06 PM CDT | Special Weather Statement | HGX | Houston | 39 min |
| Jun 3, 8:12 PM CDT | Special Weather Statement | HGX | Trinity | 48 min |
| Jun 3, 8:40 PM CDT | Special Weather Statement | HGX | Walker | 65 min |
| Jun 3, 9:08 PM CDT | Areal Flood Advisory | HGX | Polk, Trinity | 2 hr |
| Jun 3, 9:09 PM CDT | Areal Flood Advisory | HGX | Harris | 111 min |
| Jun 3, 9:15 PM CDT | Special Weather Statement | HGX | Montgomery | 45 min |
| Jun 3, 10:30 PM CDT | Special Weather Statement | HGX | San Jacinto | 60 min |
| Jun 4, 1:14 AM CDT | Special Weather Statement | HGX | Brazos, Grimes | 31 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | HGX | Grimes | 27 min |
| Jun 4, 2:05 AM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Montgomery, Walker | 40 min |
| Jun 4, 2:41 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 19 min |
| Jun 4, 3:09 AM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Montgomery, Walker | 111 min |
| Jun 4, 3:27 AM CDT | Special Weather Statement | HGX | Burleson | 48 min |
| Jun 4, 4:24 AM CDT | Special Weather Statement | HGX | Brazos | 36 min |
| Jun 4, 4:53 AM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Madison | 112 min |
| Jun 4, 5:12 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Washington | 2 hr |
| Jun 4, 5:41 AM CDT | Special Weather Statement | HGX | Washington | 49 min |
| Jun 4, 5:43 AM CDT | Special Weather Statement | HGX | Grimes | 47 min |
| Jun 4, 6:21 AM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Washington | 54 min |
| Jun 4, 8:21 AM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 114 min |
| Jun 4, 9:20 AM CDT | Flash Flood Warning | HGX | Chambers | 3 hr |
| Jun 4, 9:26 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Jun 4, 9:53 AM CDT | Flash Flood Warning | HGX | Galveston | 3 hr |
| Jun 4, 12:09 PM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 4, 1:07 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston | 53 min |
| Jun 4, 2:10 PM CDT | Special Weather Statement | HGX | Austin | 50 min |
| Jun 4, 2:32 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Montgomery, Waller and 1 more | 118 min |
| Jun 4, 2:33 PM CDT | Special Weather Statement | HGX | Waller | 42 min |
| Jun 4, 3:33 PM CDT | Special Weather Statement | HGX | Polk | 42 min |
| Jun 4, 3:43 PM CDT | Special Weather Statement | HGX | Harris | 62 min |
| Jun 4, 3:52 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery | 3 hr |
| Jun 4, 3:54 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 81 min |
| Jun 4, 5:03 PM CDT | Special Marine Warning | HGX | 57 min | |
| Jun 4, 5:23 PM CDT | Special Weather Statement | HGX | Galveston | 22 min |
| Jun 4, 6:00 PM CDT | Special Marine Warning | HGX | 30 min | |
| Jun 4, 6:29 PM CDT | Areal Flood Advisory | HGX | Chambers | 2 hr |
| Jun 4, 6:29 PM CDT | Special Weather Statement | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Jackson and 4 more | 61 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.